# SDR WVER2016112892101

- Difficulty date: November 28, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 30,179 hours, 24,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036213
- Condition: Chafed
- Location: Fuselage
- Part time: 30,179 hours, 24,727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AT FS 1144 FRAME IS CHAFED BY WATER INJECTION LINE AT STRINGER 9.
